View More View Less
  • 1 Yazd University Department of Mathematics Yazd Iran
Open access

This paper attempts an exposition of the connection between valuation theory and hyperstructure theory. In this regards, by considering the notion of totally ordered canonical hypergroup we define a hypervaluation of a hyperfield onto a totally ordered canonical hypergroup and obtain some related basic results.

  • Alajbegovic, J. and Mockor, J., Valuations on multirings, Comm. Math. Univ. St. Pauli (Tokyo), 34 (1985), 201–225.

    Mockor J. , 'Valuations on multirings ' (1985 ) 34 Comm. Math. Univ. St. Pauli (Tokyo) : 201 -225.

    • Search Google Scholar
  • Alajbegovic, J. and Mockor, J., Approximation Theorems in Commutative Algebra: Classical and Categorical Methods, Kluwer Academic Publishers, (1992).

    Mockor J. , '', in Approximation Theorems in Commutative Algebra: Classical and Categorical Methods , (1992 ) -.

  • Bonansinga, P., Quasicanonical hypergroups, (Italian), Atti Soc. Peloritana Sci. Fis. Mat. Natur., 27 (1981), 9–17.

    Bonansinga P. , 'Quasicanonical hypergroups, (Italian) ' (1981 ) 27 Atti Soc. Peloritana Sci. Fis. Mat. Natur. : 9 -17.

    • Search Google Scholar
  • Bonansinga, P., Weakly quasicanonical hypergroups, (Italian), Atti Sem. Mat. Fis. Univ. Modena, 30 (1981), 286–298.

    Bonansinga P. , 'Weakly quasicanonical hypergroups, (Italian) ' (1981 ) 30 Atti Sem. Mat. Fis. Univ. Modena : 286 -298.

    • Search Google Scholar
  • Bourbaki, N., Alébre commutative, Hermann, Paris, (1964).

    Bourbaki N. , '', in Alébre commutative , (1964 ) -.

  • Corsini, P., Prolegomena of Hypergroup Theory, Second edition, Aviani editor, (1993).

    Corsini P. , '', in Prolegomena of Hypergroup Theory , (1993 ) -.

  • Corsini, P. and Leoreanu, V., Applications of Hyperstructure Theory, Advances in Mathematics, Kluwer Academic Publishers, (2003).

    Leoreanu V. , '', in Applications of Hyperstructure Theory , (2003 ) -.

  • Corsini, P., Finite canonical hypergroups with partial scalar identities, (Italian), Rend. Circ. Mat. Palermo (2), 36 (1987), 205–219.

    Corsini P. , 'Finite canonical hypergroups with partial scalar identities, (Italian) ' (1987 ) 36 Rend. Circ. Mat. Palermo (2) : 205 -219.

    • Search Google Scholar
  • Corsini, P., Feebly canonical and 1-hypergroups, Acta Universitatis Carolinae, Math. et Phys., vol. 24, no. 2, (1983).

  • Corsini, P. and Bonansinga, P., Sugli omomorfismi di semi-ipergruppi e di ipergruppi, B.U.M.I., 1-B, (1982).

    Bonansinga P. , '', in Sugli omomorfismi di semi-ipergruppi e di ipergruppi , (1982 ) -.

  • Cristea, I. and Jančić-Rašović, S., Composition hyperrings, An Stiint Univ. “Ovidius” Constanta Ser. Mat., 21 no 2 (2013), 81–94.

    Jančić-Rašović S. , 'Composition hyperrings ' (2013 ) 21 An Stiint Univ. “Ovidius” Constanta Ser. Mat. : 81 -94.

    • Search Google Scholar
  • Davvaz, B. and Leoreanu-Fotea, V., Hyperring Theory and Applications, International Academic Press, 115, Palm Harber, USA, (2007).

    Leoreanu-Fotea V. , '', in Hyperring Theory and Applications , (2007 ) -.

  • Davvaz, B., Polygroup Theory and Related Systems, World Scientific Publishing, (2013).

    Davvaz B. , '', in Polygroup Theory and Related Systems , (2013 ) -.

  • De Salvo, M., Feebly canonical hypergroups, Graphs, designs and combinatorial geometries, (Catania), J. Combin, Inform, System Sci., 15 (1990), 133–150.

    Salvo M. , 'Feebly canonical hypergroups, Graphs, designs and combinatorial geometries, (Catania) ' (1990 ) 15 J. Combin, Inform, System Sci. : 133 -150.

    • Search Google Scholar
  • Davvaz, B. and Salasi, A., A realization of hyperrings, Comm. Algebra, 34 (12) (2006), 4389–4400.

    Salasi A. , 'A realization of hyperrings ' (2006 ) 34 Comm. Algebra : 4389 -4400.

  • Endler, O., Valuation theory, Springer, Berlin-Heidelberg-New York, (1972).

    Endler O. , '', in Valuation theory , (1972 ) -.

  • Engler, A. J. and Prestel, A., Valued fields, Springer, (2005).

    Prestel A. , '', in Valued fields , (2005 ) -.

  • Hasse, H., zwei existenztheoreme über algebraische zahlkörper, Math. Ann., 95 (1925), 229–238.

    Hasse H. , 'zwei existenztheoreme über algebraische zahlkörper ' (1925 ) 95 Math. Ann. : 229 -238.

    • Search Google Scholar
  • Kemprasit, Y., Multiplicative interval semigroups on R admitting hyperring structure, Ital. J. Pure Appl. Math., 11 (2002), 205–212.

    Kemprasit Y. , 'Multiplicative interval semigroups on R admitting hyperring structure ' (2002 ) 11 Ital. J. Pure Appl. Math. : 205 -212.

    • Search Google Scholar
  • Konstantinidou, M. and Serafimidis, K., Sur les filets des hypergroupes canoniques strictement réliculés, (French) [Threads of strictly lattice-ordered canonical hypergroups], Riv. Mat. Univ. Parma, (4) 13 (1987), 67–72.

    Serafimidis K. , 'Sur les filets des hypergroupes canoniques strictement réliculés, (French) [Threads of strictly lattice-ordered canonical hypergroups] ' (1987 ) 13 Riv. Mat. Univ. Parma : 67 -72.

    • Search Google Scholar
  • Krasner, M., A class of hyperrings and hyperfields, Int. J. Math and Math. Sci., 2 (1983), 307–312.

    Krasner M. , 'A class of hyperrings and hyperfields ' (1983 ) 2 Int. J. Math and Math. Sci. : 307 -312.

    • Search Google Scholar
  • Krasner, M., Approximation des corps valués complets de caractéristique p, p > 0, par ceux de caractéristique zero, Colloque d’ Algbre Supérieure, Bruxelles, (1957).

    Krasner M. , '', in Approximation des corps valués complets de caractéristique p, p > 0, par ceux de caractéristique zero , (1957 ) -.

  • Krull, W., Allgemeine Bewertungstheorie, J. reine angew. Math., 167 (1932), 160–196.

    Krull W. , 'Allgemeine Bewertungstheorie ' (1932 ) 167 J. reine angew. Math. : 160 -196.

  • Kürschák, J., Über Limesbildung und allgemeine Körpertheorie, Proceedings of the 5th International Congress of Mathematicians Cambridge 1912, vol. 1 (1913), 285–289.

    Kürschák J. , 'Über Limesbildung und allgemeine Körpertheorie ' (1913 ) 1 Proceedings of the 5th International Congress of Mathematicians Cambridge 1912 : 285 -289.

    • Search Google Scholar
  • Marty, F., Sur une generalization de la notion de group, 8th congress Math. Scandenaves, Stockholm, (1934), 45–49.

    Marty F. , '', in Sur une generalization de la notion de group , (1934 ) -.

  • Mittas, J., Hypergroupes canoniques hypervalués, (French), C.R. Acad. Sci. Paris Sér, A-B, 271 (1970), A4–A7.

    Mittas J. , 'Hypergroupes canoniques hypervalués, (French) ' (1970 ) 271 C.R. Acad. Sci. Paris Sér, A-B : A4 -A7.

    • Search Google Scholar
  • Mittas, J., Hypergroupes canoniques valués et hypervalués, (French), Math. Balkanica, 1 (1971), 181–185.

    Mittas J. , 'Hypergroupes canoniques valués et hypervalués, (French) ' (1971 ) 1 Math. Balkanica : 181 -185.

    • Search Google Scholar
  • Mittas, J., Hypergroupes canoniques, Math. Balkanica, Beograd, 2 (1972), 165–179.

    Mittas J. , 'Hypergroupes canoniques ' (1972 ) 2 Math. Balkanica, Beograd : 165 -179.

  • Nakassis, A., Recent results in hyperring and hyperfield theory, Internat. J. Math. Math. Sci., 11 no. 2 (1988), 209–220.

    Nakassis A. , 'Recent results in hyperring and hyperfield theory ' (1988 ) 11 Internat. J. Math. Math. Sci. : 209 -220.

    • Search Google Scholar
  • Ostrowski, A., Untersuchungen zur arithmetischen theorie der körper, Math. Z., 39 (1934) 269–404.

    Ostrowski A. , 'Untersuchungen zur arithmetischen theorie der körper ' (1934 ) 39 Math. Z. : 269 -404.

    • Search Google Scholar
  • Ribenboim, P., The Theory Of Classical Valuations, Springer-Verlag, (1999).

    Ribenboim P. , '', in The Theory Of Classical Valuations , (1999 ) -.

  • Samuel, P. and Zariski, O., Commutative algebra, I, II, Van Nostrand, Princeton, (1960).

    Zariski O. , '', in Commutative algebra , (1960 ) -.

  • Schilling, O. F. G., The theory of valuations, A.M.S. Math. Surveys, Nr. 4, Providence, Rhode Island, (1950).

    Schilling O. F. G. , '', in The theory of valuations , (1950 ) -.

  • Schmidt, F. K., Mehrfach perfekte Körper, Math. Annalen, 108 (1933), 1–25.

    Schmidt F. K. , 'Mehrfach perfekte Körper ' (1933 ) 108 Math. Annalen : 1 -25.

  • Serafimidis, K., Sur les hypergroups canoniques ordonnés et strictement ordonnés, (French) [Ordered and strictly ordered canonical hypergroups], Rend. Mat., (7) 6 (1986), 231–238.

    Serafimidis K. , 'Sur les hypergroups canoniques ordonnés et strictement ordonnés, (French) [Ordered and strictly ordered canonical hypergroups] ' (1986 ) 6 Rend. Mat. : 231 -238.

    • Search Google Scholar
  • Serafimidis, K., Konstantinidou, M. and Mittas, J., Sur les hypergroups canoniques strictement réticulés, (French) [On strictly lattice-ordered canonical hypergroups], Riv. Mat. Pura Appl., 2 (1987), 21–35.

    Mittas J. , 'Sur les hypergroups canoniques strictement réticulés, (French) [On strictly lattice-ordered canonical hypergroups] ' (1987 ) 2 Riv. Mat. Pura Appl. : 21 -35.

    • Search Google Scholar
  • Spartalis, S., A class of hyperrings, Riv. Mat. Pura Appl., No. 4 (1989), 55–64.

    Spartalis S. , 'A class of hyperrings ' (1989 ) 4 Riv. Mat. Pura Appl. : 55 -64.

  • Vougiouklis, T., Hyperstructures and their representations, Hadronic Press, Inc., 115, Palm Harber, USA, (1994).

    Vougiouklis T. , '', in Hyperstructures and their representations , (1994 ) -.

Editors in Chief

Gábor SIMONYI (Rényi Institute of Mathematics)
András STIPSICZ (Rényi Institute of Mathematics)
Géza TÓTH (Rényi Institute of Mathematics) 

Managing Editor

Gábor SÁGI (Rényi Institute of Mathematics)

Editorial Board

  • Imre BÁRÁNY (Rényi Institute of Mathematics)
  • Károly BÖRÖCZKY (Rényi Institute of Mathematics and Central European University)
  • Péter CSIKVÁRI (ELTE, Budapest) 
  • Joshua GREENE (Boston College)
  • Penny HAXELL (University of Waterloo)
  • Andreas HOLMSEN (Korea Advanced Institute of Science and Technology)
  • Ron HOLZMAN (Technion, Haifa)
  • Satoru IWATA (University of Tokyo)
  • Tibor JORDÁN (ELTE, Budapest)
  • Roy MESHULAM (Technion, Haifa)
  • Frédéric MEUNIER (École des Ponts ParisTech)
  • Márton NASZÓDI (ELTE, Budapest)
  • Eran NEVO (Hebrew University of Jerusalem)
  • János PACH (Rényi Institute of Mathematics)
  • Péter Pál PACH (BME, Budapest)
  • Andrew SUK (University of California, San Diego)
  • Zoltán SZABÓ (Princeton University)
  • Martin TANCER (Charles University, Prague)
  • Gábor TARDOS (Rényi Institute of Mathematics)
  • Paul WOLLAN (University of Rome "La Sapienza")

STUDIA SCIENTIARUM MATHEMATICARUM HUNGARICA
Gábor Sági
Address: P.O. Box 127, H–1364 Budapest, Hungary
Phone: (36 1) 483 8344 ---- Fax: (36 1) 483 8333
E-mail: smh.studia@renyi.mta.hu

Indexing and Abstracting Services:

  • CompuMath Citation Index
  • Essential Science Indicators
  • Mathematical Reviews
  • Science Citation Index Expanded (SciSearch)
  • SCOPUS
  • Zentralblatt MATH
2020  
Total Cites 536
WoS
Journal
Impact Factor
0,855
Rank by Mathematics 189/330 (Q3)
Impact Factor  
Impact Factor 0,826
without
Journal Self Cites
5 Year 1,703
Impact Factor
Journal  0,68
Citation Indicator  
Rank by Journal  Mathematics 230/470 (Q2)
Citation Indicator   
Citable 32
Items
Total 32
Articles
Total 0
Reviews
Scimago 24
H-index
Scimago 0,307
Journal Rank
Scimago Mathematics (miscellaneous) Q3
Quartile Score  
Scopus 139/130=1,1
Scite Score  
Scopus General Mathematics 204/378 (Q3)
Scite Score Rank  
Scopus 1,069
SNIP  
Days from  85
submission  
to acceptance  
Days from  123
acceptance  
to publication  
Acceptance 16%
Rate

2019  
Total Cites
WoS
463
Impact Factor 0,468
Impact Factor
without
Journal Self Cites
0,468
5 Year
Impact Factor
0,413
Immediacy
Index
0,135
Citable
Items
37
Total
Articles
37
Total
Reviews
0
Cited
Half-Life
21,4
Citing
Half-Life
15,5
Eigenfactor
Score
0,00039
Article Influence
Score
0,196
% Articles
in
Citable Items
100,00
Normalized
Eigenfactor
0,04841
Average
IF
Percentile
13,117
Scimago
H-index
23
Scimago
Journal Rank
0,234
Scopus
Scite Score
76/104=0,7
Scopus
Scite Score Rank
General Mathematics 247/368 (Q3)
Scopus
SNIP
0,671
Acceptance
Rate
14%

 

Studia Scientiarum Mathematicarum Hungarica
Publication Model Hybrid
Submission Fee none
Article Processing Charge 900 EUR/article
Printed Color Illustrations 40 EUR (or 10 000 HUF) + VAT / piece
Regional discounts on country of the funding agency World Bank Lower-middle-income economies: 50%
World Bank Low-income economies: 100%
Further Discounts Editorial Board / Advisory Board members: 50%
Corresponding authors, affiliated to an EISZ member institution subscribing to the journal package of Akadémiai Kiadó: 100%
Subscription fee 2021 Online subsscription: 672 EUR / 840 USD
Print + online subscription: 760 EUR / 948 USD
Subscription fee 2022

Online subsscription: 688 EUR / 860 USD
Print + online subscription: 776 EUR / 970 USD

Subscription Information Online subscribers are entitled access to all back issues published by Akadémiai Kiadó for each title for the duration of the subscription, as well as Online First content for the subscribed content.
Purchase per Title Individual articles are sold on the displayed price.

Studia Scientiarum Mathematicarum Hungarica
Language English
French
German
Size B5
Year of
Foundation
1966
Publication
Programme
2021 Volume 58
Volumes
per Year
1
Issues
per Year
4
Founder Magyar Tudományos Akadémia  
Founder's
Address
H-1051 Budapest, Hungary, Széchenyi István tér 9.
Publisher Akadémiai Kiadó
Publisher's
Address
H-1117 Budapest, Hungary 1516 Budapest, PO Box 245.
Responsible
Publisher
Chief Executive Officer, Akadémiai Kiadó
ISSN 0081-6906 (Print)
ISSN 1588-2896 (Online)